# SDR W8PA970485

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE BOTTOM OF WEB AT AED, BS 950-987, LBL 55, WL 207.  REMOVED WEB AT BS 950-987, LBL 55, WL 208 DUE TO CORROSION.  FABRICATED NEW WEB AND INSTALLED PER 51-40-02.  (M)
